# SDR CALA2012123100895

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Attach Angle
- Part number: 141A851348
- Condition: Corroded
- Location: Bs 359
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY,  CORROSION ON SKIN ATTACH ANGLE BS 359, S28L.  R & R ATTACH ANGLE, 141A8513-48, REF SRM 51-40-02 AND DWG 140A9101.
